# SDR FDKA200712422

- Difficulty date: December 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,306 hours, 14,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6118 MCO (0616 PHX LCL), MAIN CABIN DOOR WILL NOT SEAL WHEN CLOSED.  MX CAN NOT DUPLICATE DISCREPANCY, OPS GOOD.
